# SDR CALA9801760

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD GALLEY DOOR CUTOUT UPPER FORWARD CORNER CRACKED AT STA 312.  THE CRACKED AREA WAS ROUTED OUT. REPAIR FILLERS, DOUBLERS, AND TRIPLERS WERE INSTALLED IAW SRM 51-30, ECRA 5330-02703 AND BOEING DRAWING 65C33800.
